The infectiousness of tuberculosis patients coinfected with HIV


There is a more recent version of this eprint available. Click here to view it.

Escombe, A.R., Moore, D.A.J., Gilman, R.H. et al. (10 more authors) (2008) The infectiousness of tuberculosis patients coinfected with HIV. Plos Medicine, 5 (9). pp. 1387-1397. ISSN 1549-1277



  • Escombe, A.R. (
  • Moore, D.A.J.
  • Gilman, R.H.
  • Pan, W.
  • Navincopa, M.
  • Ticona, E.
  • Martinez, C.
  • Caviedes, L.
  • Sheen, P.
  • Gonzalez, A.
  • Noakes, C.J. (
  • Friedland, J.S.
  • Evans, C.A.
Copyright, Publisher and Additional Information: Copyright: © 2008 Escombe et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
  • Published: 16 September 2008
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Civil Engineering (Leeds)
Depositing User: Ms Caroline Wilson
Date Deposited: 11 Feb 2009 18:48
Last Modified: 28 Oct 2016 15:10
Published Version:
Status: Published
Publisher: Public Library of Science
Refereed: Yes
Identification Number:

Available Versions of this Item

Share / Export